# SDR SWAA2023052350326

- Difficulty date: May 20, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 45,621 hours, 27,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST. EMERGENCY EXIT LIGHT INOPERATIVE @ SEAT ROW 14ABC AND ROW 22DEF AND ROW 24ABC.<[01] REMOVED AND REPLACED FUSES AT EMERGENCY POWER SUPPLIES M1672 & M1673 AS PER REF B737 AMM 33-51-06-960-804. TEST FOR EMERGENCY LIGHT AT SEAT ROW 14ABC AND ROW 22DEF AND ROW 24ABC FOUND NORMAL.;[02] VERIFIED STEP 1.
